Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is it normal to bleed for 3 weeks after taking cyctotec tablet ?

I did experienced the heavy clotty bleeding already after the cyctotec which lasted for about 2 weeks. In my third week I continued to bleed but vey very light (brownish in colour). Now it seems as though the bleeding is about to turn blood red again and slight cramps are back. Just wanted to clarify if this is normal?
Asked On : Sat, 28 May 2011
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You should go for an ultrasound as it seems to be a case of incomplete abortion.You start taking iron tablets and simultaneously you can take tranexmic acid and meftal spas 500 mgms twice daily.Get your haemoglobin done.
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor